# SDR SWAA2023022403659

- Difficulty date: February 15, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 71,794 hours, 42,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: FLOOR PANEL 231MF DELAMINATED (NEEDS REPLACEMENT)<[01] REMOVED FLOOR PANEL 231MF PER BOEING 737-700 AMM 53-21-00-000-801;[02] ROBED FLOOR PANEL 231MF PART # 143A5810-123 FROM A/C 216 TO BE INSTALLED ON A/C 408 AS PER AMM 53-21-00-40-801;[03] OK TO INSTALL REPLACEMENT UNIT.;[04] INSTALLED FLOOR PANEL 231MF AS PER B737-700 AMM 53-21-00-400-801. TOOL USED  B/C 173841 DATE AUG-23;[05] VALIDATED STEP 4
